Some Integral Type Fixed Point Theorems for Non-Self-Mappings Satisfying Generalized -Weak Contractive Conditions in Symmetric Spaces
Marwan Amin Kutbi,
Mohammad Imdad,
Sunny Chauhan and
Wutiphol Sintunavarat
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
The aim of this paper is to obtain some new integral type fixed point theorems for nonself weakly compatible mappings in symmetric spaces satisfying generalized -contractive conditions employing the common limit range property. We furnish some interesting examples which support our main theorems. Our results generalize and extend some recent results contained in Imdad et al. (2013) to symmetric spaces. Consequently, a host of metrical common fixed theorems are generalized and improved. In the process, we also derive a fixed point theorem for four finite families of mappings which can be utilized to derive common fixed point theorems involving any number of finite mappings.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/519038.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/519038.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:519038
DOI: 10.1155/2014/519038
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().